MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK PICC PLUS SLIDING POST, CRESCENT PAD, INCLUDES SKIN PREP; STAND, INFUSION

BARD ACCESS SYSTEMS STATLOCK PICC PLUS SLIDING POST, CRESCENT PAD, INCLUDES SKIN PREP; STAND, INFUSION
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of judnf110 showed no other similar product complaint(s) from this lot number.(b)(4).
 
Event or Problem Description
It was reported via medwatch report, "upon patient's arrival (infant/toddler) to dialysis care taker reports the plastic unit of the statlock stabilization device (plastic part of unit that locks onto hd cvc wings) had completely disconnected from the crescent foam pad of device.The foam pad of the device remained on the patient's chest.It was noted the patient's hemodialysis catheter had migrated out of his chest with cuff of catheter exposed.Securement device was not effective in securing the hemodialysis catheter.".

Brand Name
STATLOCK PICC PLUS SLIDING POST, CRESCENT PAD, INCLUDES SKIN PREP
Common Device Name
STAND, INFUSION
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9194239
Report Number3006260740-2019-03030
Device Sequence Number2054682
Product Code FOX
UDI-Device Identifier00801741083365
UDI-Public(01)00801741083365
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberVPPCSP
Device Lot NumberJUDNF110
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2019
Initial Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age2 YR
Patient Weight11